# SDR VNAA2019081811101

- Difficulty date: August 18, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 36,138 hours, 36,047 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Unit
- Part number: 1267588
- Part serial: 3401
- Condition: Failed
- Location: Thrust Reverser
- Part time: 33,709 hours, 33,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT ABOUT 800 FEET AGL ON INITIAL CLIMB, CREW RECEIVED A RH REV UNLOCK CAUTION MESSAGE. THE CREW RAN THE QRH, DECLARED AN EMERGENCY AND RETURNED TO FIELD. THE CABIN WAS NOT BRACED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MX REPLACED RH ENGINE THRUST REVERSER POWER DRIVE UNIT. OPS CHECK GOOD.
